C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
9808560 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, a patient underwent a port placement procedure via the internal jugular vein using a powerport m.R.I.Isp.On (b)(6) 2025, the patient reported discomfort.On (b)(6) 2026, a catheter rupture was confirmed, and the catheter was removed on the same day.It was further reported that a rupture occurred within the subcutaneous tunnel in the neck, and removal procedures were carried out.During removal, while pulling the catheter from the port body, the catheter broke off midway.No residual material remained.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.However, the return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
H11: additional information was received that this complaint involves one device and one clinical event.The reported discomfort is a downstream outcome of the same catheter malfunction (fracture/material separation).Therefore, the file was reassessed for reportability, and there is no evidence of this device is determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.G3 section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.